# SDR SWAA2022021414144

- Difficulty date: April 5, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 41,729 hours, 24,656 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING: UPPER FIXED TRAILING EDGE PANEL SUPPORT; OUTBOARD CLIP (DEFLECTION CONTROL RIB ATTACHMENT) CRACKED. RES 279. / REMOVED AND REPLACED LW UPPER FIXED TE PANEL SUPPORT. OUTBOARD. CLIP C DEFLECTION CONTROL RIB ATTACHMENT) IAW SRM 51-40-02-0G-0 AND AIPC 57-42-51-02. 56839U 13APR18.
